MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the neurologist interrogated a patient's device and the patient's output currents were disabled for normal mode, magnet mode and autostimulation.No other relevant information has been received to date.
 
Event or Problem Description
The neurologist provided patient information.Internal investigation identified that the software will provide an invalid parameter values warning and set all output currents to zero if specific criteria are met, which include: a m106 ipg with at least one of magnet and/or autostim output current programmed to 3.5ma and normal mode output current programmed to less than 3.5ma.Autostim is enabled frequency and the other currents meet the following criteria: frequency - 25hz / normal mode output current - 3.25ma / autostim or magnet current is at least - 3.25ma.A frequency change has not occurred since the last time the 3.5ma current(s) was programmed.
 
Additional Manufacturer Narrative
Model #, corrected data: initial report inadvertently listed incorrect format for model #.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key7650983
Report Number1644487-2018-01102
Device Sequence Number2435284
Product Code LYJ
UDI-Device Identifier05425025750399
UDI-Public05425025750399
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer07/31/2018
06/12/2019
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date08/21/2018
06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR